# SDR SWIA201023677

- Difficulty date: February 8, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 30,146 hours, 42,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHTS INOP.  (FLT 7772)  TIGHTENED EMERGENCY LIGHT FUSE CAP.
